IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   Prev KBSE Conf / Next KBSE Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Knowledge-Based Software Engineering (KBSE) [schedule] [select]
Chair Shigeo Kaneda (Doshisha Univ.)
Vice Chair Fumihiro Kumeno (Nippon Inst. of Tech.)
Secretary Shinpei Ogata (Shinshu Univ.), Hiroaki Hashiura (Nippon Inst. of Tech.)
Assistant Hajime Iwata (Kanagawa Inst. of Tech.), Kohei Sakurai (Kanazawa Univ.)

Technical Committee on Software Science (SS) [schedule] [select]
Chair Kazuhiro Ogata (JAIST)
Vice Chair Akio Nakata (Hiroshima City Univ.)
Secretary Takashi Kobayashi (Tokyo Inst. of Tech.), Yoshiki Higo (Osaka Univ.)
Assistant Kazuyuki Shima (Hiroshima City Univ.)

Special Interest Group on Software Engineering (IPSJ-SE) [schedule] [select]

Conference Date Wed, Jul 13, 2016 09:40 - 17:30
Thu, Jul 14, 2016 09:40 - 17:50
Fri, Jul 15, 2016 09:30 - 11:40
Topics  
Conference Place  

Wed, Jul 13 AM 
09:40 - 11:20
(1) 09:40-09:50  
(2)
SS
09:50-10:20 Testing Quasi-testable Core of Non-testable Program Shin Nakajima (NII), Bui Ngoc Hai (VNU)
(3)
SS
10:20-10:50 A Method to Revise Message Ordering in Sequence Diagram Kozo Okano (Shinshu Univ.), Satoshi Harauchi (Mitsubishi Electric Corp.), Yosuke Tajima, Shinpei Ogata (Shinshu Univ.)
(4)
SS
10:50-11:20 Extracting State Transition Tables from an Embedded Software System Ryota Yamamoto, Norihiro Yoshida (Nagoya Univ.), Akihiko Takeda (JASA), Nobuyuki Tachi, Hiroaki Takada (Nagoya Univ.)
  11:20-12:50 Break ( 90 min. )
Wed, Jul 13 PM 
12:50 - 14:20
(5) 12:50-13:20  
(6) 13:20-13:50  
(7) 13:50-14:20  
  14:20-14:40 Break ( 20 min. )
Wed, Jul 13 PM 
14:40 - 16:10
(8)
KBSE
14:40-15:10 Analyzing Goal Dependencies among Actors using their Domain Model Haruhiko Kaiya (Kanagawa Univ.)
(9)
KBSE
15:10-15:40 SMart-Learning: Tools for DSL-based UML State Machine Diagram Learning Shinpei Ogata, Kozo Okano (Shinshu Univ.)
(10)
KBSE
15:40-16:10 The Processes for Composing a Chinese Poetry to View as a Constraint Satisfaction Problem
-- Considering a Way to Help with the Processes to Compose a Poetry Satisfied with Constraints based on the Findings of Constraints --
Seiichi Komiya (NII)
  16:10-16:30 Break ( 20 min. )
Wed, Jul 13 PM 
16:30 - 17:30
(11) 16:30-17:00  
(12) 17:00-17:30  
Thu, Jul 14 AM 
09:40 - 11:10
(13)
SS
09:40-10:10 Investigating the effectiveness of function clone detection tool for simultaneous fixing of defects Seiya Numata (Osaka Univ.), Norihiro Yoshida (Nagoya Univ.), Eunjong Choi (NAIST), Katsuro Inoue (Osaka Univ.)
(14)
SS
10:10-10:40 How developers copy code? A case study of Mylyn data set Eunjong Choi, Hajimu Iida (NAIST)
(15)
SS
10:40-11:10 A Prototype of an Intrusive Spy for Backward-In-Time Debugging Toshihiro Kamiya (Shimane Univ.)
  11:10-12:40 Break ( 90 min. )
Thu, Jul 14 PM 
12:40 - 14:10
(16)
SS
12:40-13:10 A Method of Tree Compression with Top Trees and Direct Query Evaluation Suguru Nishimura, Kenji Hashimoto, Hiroyuki Seki (Nagoya Univ.)
(17)
SS
13:10-13:40 A Behavioral Model for Executing Yampa Programs Tomoki Ichihashi, Yuuen Shouji (Nagoya Univ.)
(18)
SS
13:40-14:10 An intermediate language for a compiler generating highly obfuscated Malbolge codes Shohei Kobe, Masahiko Sakai, Naoki Nishida, Hiroyuki Seki (Nagoya Univ.)
  14:10-14:30 Break ( 20 min. )
Thu, Jul 14 PM 
14:30 - 16:00
(19) 14:30-15:00  
(20) 15:00-15:30  
(21) 15:30-16:00  
  16:00-16:20 Break ( 20 min. )
Thu, Jul 14 PM 
16:20 - 17:50
(22)
SS
16:20-16:50 An Analysis of Open Source Software Project Using Developer's Contribution Based on Lines of Code and Its Entropy Kazuki Yamauchi, Hirohisa Aman, Minoru Kawahara (Ehime Univ.)
(23)
SS
16:50-17:20 A Quantitative Investigation on Source Code Quality Focusing on Length and Composition of Method Name Sho Suzuki, Hirohisa Aman, Minoru Kawahara (Ehime Univ.)
(24)
SS
17:20-17:50 Toward Business Process Recovery based on System Log and Organizational Structure Ryota Mibe, Tadashi Tanaka (Hitachi), Takashi Kobayashi (TITech), Shingo Kobayashi (JEX)
Fri, Jul 15 AM 
09:30 - 10:30
(25) 09:30-10:00  
(26) 10:00-10:30  
  10:30-10:40 Break ( 10 min. )
Fri, Jul 15 AM 
10:40 - 11:40
(27)
SS
10:40-11:10 Development of Traceability Visualization Tool for Information Seeking in Middle-Large-Scaled Open Source Software Development Shu Kutsuzawa, Atsuo Hazeyama (Gakugei Univ), Hironori Washizaki (Waseda Univ)
(28)
SS
11:10-11:40 Investigation Strategies and Relevance Metric on Dynamic Feature Location Maaki Nakano, Shinpei Hayashi, Takashi Kobayashi (Tokyo Tech.)

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 10 minutes for discussion.

Contact Address and Latest Schedule Information
KBSE Technical Committee on Knowledge-Based Software Engineering (KBSE)   [Latest Schedule]
Contact Address Tadashi Iijima(Keio Univ.)
E-: iiaeio 
Announcement Latest information will be presented on the homepage:
http://www.ieice.org/iss/kbse/
SS Technical Committee on Software Science (SS)   [Latest Schedule]
Contact Address Yoshiki Higo (Osaka University)
TEL: 06-6879-4111
FAX: 06-6879-4114
E-: ist-u 
Announcement Latest information will be presented on the homepage
http://www.sa.cs.titech.ac.jp/sigss/
IPSJ-SE Special Interest Group on Software Engineering (IPSJ-SE)   [Latest Schedule]
Contact Address  


Last modified: 2016-05-20 13:40:34


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to SS Schedule Page]   /   [Return to KBSE Schedule Page]   /   [Return to IPSJ-SE Schedule Page]   /  
 
 Go Top  Go Back   Prev KBSE Conf / Next KBSE Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan